# SDR DHL2005784501

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE FLAP ACTUATOR UPPER MOUNT IS CRACKED AT LWR OUTBOARD CORNER, WING STA 304.  REMOVED UPPER ACTUATOR MOUNT AND FABRICATED NEW ANGLE IAW B727 SRM 57-20-2 FIG 1,TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED NEW ANGLE ON NR 1 LEADING EDGE FLAP ACTUATOR MOUNT, IAW B727 SRM 51-30-2 AND 57-20-2 FIG 1.
